IMHE OpenIR  > 山地灾害与地表过程重点实验室
A novel numerical manifold method with derivative degrees of freedom and without linear dependence
Fan, Huo1,2,3,4; Zheng, Hong5; He, Siming1,2,3; Jiang, Zhongming6
Corresponding AuthorSiming He
2016
Source PublicationENGINEERING ANALYSIS WITH BOUNDARY ELEMENTS
ISSN0955-7997
EISSN1873-197X
Volume64Pages:19-37
SubtypeArticle
AbstractA new high-order NMM is described in detail. The derivative degrees of freedom with physical meaning, which have been used in discontinuous deformation analysis (DDA), continue to be employed in the NMM. A new local displacement approximation, whose order is promoted, is suggested for the NMM. The local approximation makes the NMM get rid of the issue of the linear dependence (LD) and makes the NMM possess the substantive characteristic of a continuous stress field at the "star points". An existing stress post-processing technology, which does not lead to a forfeit of the abovementioned essential characteristic, is reinvented to improve the stress accuracy of the displacement-based method. The recurrence formula of the initial stress matrix is also generalized and revised to adapt to the proposed NMM. Moreover, a simplified inhibition approach is presented to deal with the free expansion (FE) problem of manifold element. Several typical examples are given to demonstrate the effectiveness of the proposed NMM. (C) 2015 Elsevier Ltd. All rights reserved.
KeywordDerivative Degrees Of Freedom Continuous Star Point Stress Stress Post-processing Initial Stress Matrix Free Expansion
WOS HeadingsScience & Technology ; Technology ; Physical Sciences
DOI10.1016/j.enganabound.2015.11.016
WOS Subject ExtendedEngineering ; Mathematics
Indexed BySCI
WOS KeywordFINITE-ELEMENT-METHOD ; CONTINUOUS NODAL STRESS ; MESHFREE QUAD4 ELEMENT ; ELLIPTIC PROBLEMS ; CRACK-GROWTH ; UNITY METHOD ; PARTITION ; MECHANICS ; STIFFNESS ; COMPUTATIONS
Language英语
Quartile3区
TOP
WOS SubjectEngineering, Multidisciplinary ; Mathematics, Interdisciplinary Applications
WOS IDWOS:000370306000003
Funding OrganizationNational Basic Research Program of China(2011CB013505 ; National Natural Science Foundation of China(11172313 ; STS project of Chinese Academy of Sciences(KFJ-EW-STS-094) ; 2013CB733201 ; 41272346) ; 2014CB047100)
Citation statistics
Cited Times:11[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.imde.ac.cn/handle/131551/13991
Collection山地灾害与地表过程重点实验室
Affiliation1.Chinese Acad Sci, Key Lab Mt Hazards & Surface Proc, Chengdu 610041, Peoples R China
2.Chinese Acad Sci, Inst Mt Hazards & Environm, Chengdu 610041, Peoples R China
3.Chinese Acad Sci, Ctr Excellence Tibetan Plateau Earth Sci, Beijing 100101, Peoples R China
4.Univ Chinese Acad Sci, Beijing 100049, Peoples R China
5.Chinese Acad Sci, State Key Lab Geomech & Geotech Engn, Wuhan 430071, Peoples R China
6.Changsha Univ Sci & Technol, Sch Hydraul Engn, Changsha 410004, Hunan, Peoples R China
First Author Affilication中国科学院水利部成都山地灾害与环境研究所
Recommended Citation
GB/T 7714
Fan, Huo,Zheng, Hong,He, Siming,et al. A novel numerical manifold method with derivative degrees of freedom and without linear dependence[J]. ENGINEERING ANALYSIS WITH BOUNDARY ELEMENTS,2016,64:19-37.
APA Fan, Huo,Zheng, Hong,He, Siming,&Jiang, Zhongming.(2016).A novel numerical manifold method with derivative degrees of freedom and without linear dependence.ENGINEERING ANALYSIS WITH BOUNDARY ELEMENTS,64,19-37.
MLA Fan, Huo,et al."A novel numerical manifold method with derivative degrees of freedom and without linear dependence".ENGINEERING ANALYSIS WITH BOUNDARY ELEMENTS 64(2016):19-37.
Files in This Item:
File Name/Size DocType Version Access License
A novel numerical ma(2754KB)期刊论文作者接受稿开放获取CC BY-NC-SAView Application Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Fan, Huo]'s Articles
[Zheng, Hong]'s Articles
[He, Siming]'s Articles
Baidu academic
Similar articles in Baidu academic
[Fan, Huo]'s Articles
[Zheng, Hong]'s Articles
[He, Siming]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Fan, Huo]'s Articles
[Zheng, Hong]'s Articles
[He, Siming]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: A novel numerical manifold method with derivative degrees of freedom and without linear dependence.pdf
Format: Adobe PDF
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.